MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-15
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effect of myocardial infarction is listed in the xience alpine, everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 2.50 x 15 mm xience alpine was implanted on (b)(6)2017.On (b)(6) 2017 the patient was re-admitted with cardiovascular symptoms including myocardial infarction and pulmonary embolis.Although the treatment performed is unspecified, the fact that hospitalization occurred, indicates that some form of treatment was performed.The final patient outcome is unknown.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7317048
Report Number2024168-2018-01600
Device Sequence Number151829
Product Code NIQ
UDI-Device Identifier08717648199165
UDI-Public08717648199165
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2020
Device Catalogue Number1125250-15
Device Lot Number7081541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age88 YR
Patient Weight77